# SDR C2XA05SH078

- Difficulty date: July 21, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 15,566 hours, 13,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14520571001
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK MAINTENANCE FOUND LIGHTENING STRIKES FROM FRAMES 19-20, STR 18R (MID) & 18R(AFT). MAINTENANCE REPAIRED LIGHTENING STRIKES AT FRAMES 19-20, STR 18R MID & 18R AFT I/A/W EC 5330-01480, REPAIR FIGURES 4 & 7.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
